# SDR XN0A01028

- Difficulty date: October 25, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO SELECT UP SYS 1 OR 2.  LANDING PERFORMED AT 300 FT PER MINUTE.  FOUND FAILED PROXIMITY MODULE UNIT.  REMOVED AND REPLACED PROXIMITY DETECTOR MODULE UNIT IAW MM 32-61-12.  OPS CHECK AND TEST NORMAL IAW 32-61-00.
